gastroenterologist-icon
High ALT level
I am diagnosed with Subcorneal Pustular Dermatosis in biopsy. Before starting treatment i took blood test and my ALT / SGPT level was normal (14 u/L). Now i was started treatment with Dapsone for last 1 week. Now my ALT / SGPT level is 69 u/L. Why does this increase in ALT/ SGPT takes place. Is this increase a serious problem?
81 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Share your reports and medicine. This can happen due to drug side effect.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.